# SDR CALA2015081900688

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 54,693 hours, 19,383 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF ROTATION LEFT NR 1 ENG OIL QTY WENT TO 0 FOR 4 - 5 MIN.  THEN VARIABLE FROM 0 TO 30, THEN STABLE AT 30 FOR LANDING.  NR 1 ENG SERVICED WITH 10 QTS, RAN AT IDLE FOR 10 MIN WITH NO LEAKS FOUND.  BAG DRAINS & RUN ENG AT ALL POWER RANGES.  DRY AFTER RUN UP, NO RESIDUAL IN TAILPIPE OR ON GND, NR 1 ENG OIL QTY MEL'D, CHECKED FLIGHT.
